Michigan Mathematical Journal

Compact contractive projections in continuous function spaces.

J. R. Ferrer Villanueva, M. López Pellicer, and L. M. Sánchez Ruiz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 38, Issue 3 (1991), 395-400.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004390

Digital Object Identifier
doi:10.1307/mmj/1029004390

Mathematical Reviews number (MathSciNet)
MR1116497

Zentralblatt MATH identifier
0751.54004

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 47B38: Operators on function spaces (general)

Citation

Ferrer Villanueva, J. R.; López Pellicer, M.; Sánchez Ruiz, L. M. Compact contractive projections in continuous function spaces. Michigan Math. J. 38 (1991), no. 3, 395--400. doi:10.1307/mmj/1029004390. https://projecteuclid.org/euclid.mmj/1029004390


Export citation